Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How safe is taking betacap TR 40 for migraine?

Hi I have been prescribed to have betacap TR 40 for my migraine problem. It has been one month I am having it but even after that I still get migraine attacks once in a week or so. Now from last 3-4 days started having abdominal pain , want to know what are the side effects of Betacap TR 40?
Fri, 24 Jun 2016
Report Abuse
Neurologist 's  Response
abdominal pain is not a side effect of betacap.
Betacap contains propanolol. it's very good prophylactic drug for migraine with few side effects. U r taking 40 mg which is very minimal dose. u can continue it for more than 6 months.try to decrease dose after 3 months.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Migraine


How safe is taking betacap TR 40 for migraine?

abdominal pain is not a side effect of betacap. Betacap contains propanolol. it s very good prophylactic drug for migraine with few side effects. U r taking 40 mg which is very minimal dose. u can continue it for more than 6 months.try to decrease dose after 3 months.